# SDR COMA9810120

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1011107
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LOOSE AT ROW 5A.  REPLACED EXIT SIGN.
